# SDR CA970306008

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8101
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Part number: A44700009
- Condition: Deployed
- Location: Lt Outb
- Part time: 10,446 hours
- Component: Dowty
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE THE LEFT OUTBOARD ROLL SPOILER REMAINED DEPLOYED. CREW RETURNED TO AIRPORT. LEFT OUTBOARD SPOILER ACTUATOR REPLACED. ACTUATOR SENT FOR STRIP DOWN.
